I have been receiving chem all this week and I'm taking Morphine Sulfate. I am extrememly constipated inspite of taking Senokot, Milk of Magnesia, Colace. I've increased the water I drink. I've been eating fruits & vegetable nothing is working. I need immediate relief, please help. How long does it take for Magnesium Citrate to work? Does it give you the runs?
As long as you are taking morphine sulphate you will be constipated. During the times it may be wearing off is when you should try to go, not 30 minutes after taking it that's when your intestinal muscles will be stopped by the MS. You may want to try going without the MS for a while to go poop then taking them after or perhaps changing to a different pain killer. Hydrocodone may be a little less constipating but it may just be a little less if any. Eat fiber and good luck. -God bless
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.